MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE4 13MM CM

Encore Medical L.P DJO SURGICAL; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE4 13MM CM
Catalog Number 360-13-504
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE4 13MM CM
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50876510
Report Number1644408-2026-01977
Device Sequence Number15808882
Product Code JWH
UDI-Device Identifier00888912116404
UDI-Public00888912116404
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Catalogue Number360-13-504
Device Lot Number59604610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale